# SDR 2001UALA00269

- Difficulty date: March 17, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 37,079 hours, 14,031 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FRAME AT STA 1500 STR 26L.  35 PERCENT MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED. REPAIRED FRAME AT STA 1500 STR 26L PER SRM.
